# SDR 98ZZZX794

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N961JC
- Make and model: Braero BAE125800A
- Aircraft serial: 258062
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Valve
- Condition: Plugged
- Location: Static Drain
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 24-MONTH PITOT/STATIC SYSTEM CERTIFICATION,  ALL STATIC DRAIN VALVES WERE FOUND SEALED WITH 'RTV' SILICON SEALANT.  ONE DRAIN VALVE SPINDLE WAS FOUND TO PASS THROUGH VALVE BUSH WHEN THE STATIC DRAIN WAS CLEARED OF 'RTV'.  THE SPINDLE HAD BEEN ALTERED TO PASS THROUGH THE DRAIN BUSH.
